# SDR REXA2021050300285

- Difficulty date: April 28, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 34,996 hours, 34,095 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 4656004Z507DAL
- Condition: Damaged
- Location: Bs 559
- Part time: 34,996 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H 9G BULKHEAD HAS 20EA AREAS OF DAMAGE AROUND POTTED INSERTS.	"REPAIRED R/H 9G BULKHEAD IAW EO CL600-2B19-53-L06717, REV.IR DATED 4/15/21 
"
